TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE, vol.176, no.2, pp.183-195, 2022 (ESCI)
Article / Article
TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE
Emerging Sources Citation Index (ESCI)
*-calculus, *-bicomplex sequence space, *-norm, Geometric property, Topological property
Ondokuz Mayıs University Affiliated:
In this paper, we define non-Newtonian bicomplex versions of some known topological properties of sequence spaces and also, we introduce these new topological and geometric properties of *-bicomplex sequence spaces l(p) (BC (N)) for (sic) (sic) p (sic) <= infinity. Our obtained results extend some existing facts in the literature.